# SDR FDEA201006111950

- Difficulty date: June 11, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,851 hours, 25,249 cycles
- Engine: Ge CF66D
- Engine time: 5,578 hours, 3,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 58,560 hours, 22,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILURE AT ROTATION. ACFT SHUTTERED.  NO FIRE INDICATION TOWER ADVISED FIREBALL ON LT SIDE OF ACFT.  AUS R IN WORK.  AUS R PERFORMED VISUAL INSP OF INLET AND EXHAUST AREA(S). NO APPARENT DAMAGE NOTED IN INLET. METAL  PARTICLES FOUND IN EXHAUST PIPE.  OPENED FAN AND REVERSER COWLS TO  INSPECT FOR OBVIOUS DAMAGE OR BLOWN DUCTS, NONE  NOTED. FOUND AGENT 1 LO LIGHT ILLUMINATED IN COCKPIT AND NR 1 FIRE BOTTLE TO BE DISCHARGED. NO FUEL WAS DUMPED BY CREW DURING AIR TURNBACK, 49K STILL ON-BOARD AT BLOCK-IN.  MC1 R  DUE TO METAL IN THE TAIL PIPE.  R & R NR 1 ENGINE IAW  WORKCARDS 71T0201-1, WC 71T0101-1, WC 71T0701-1. PERFORMED ENGINE RUNS & LEAK CHECKS PER JRH CHAPTER 5 AND 7. AIRCRAFT OK FOR SERVICE.
